# SDR M3HA95012

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 358
- System (JASC): 3234 · Landing Gear Selector
- Part: Black Handle
- Part number: F96GA0102022
- Condition: Broke
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - FLT NR 2 - LANDING GEAR HANDLE BROKE IN FLIGHT.  REPLACED HANDLE WITH SERVICEABLE UNIT.  (M)
